I am 18 years old, and I have been on Sprintec for three weeks and two days. I finished taking all of the blue/gray pills without missing any, and I just took my second white pill.I haven't started my period yet, and I don't know if that is normal. I'm not really sure what to expect since I have never taken any other kind of birth control pill. Any answers you could give me would be great.
1 Jun 2011
It may take a few days, everyone is different. I remember when I was on the pill it took 3-4 days. You can expect your periods to be lighter. Some women only lightly spot while on the pill. You may also notice the blood is dark, even brown/blackish looking in color. This is normal. It is just less blood and tissue sloughing off from the lining of the uterus because the hormones make the lining less "plush" than without the pill. Some women are lucky enough to just have 1-2 days of light bleeding or spotting, some are lucky enough to have none at all. This is all normal, although most women have some bleeding or spotting. Just relax, as long as you followed directions, took a pill every day and tried to take them at roughly the same time every day, used a back up if you had sex in the first week or two you should be just fine.
Be sure to remember if you take antibiotics that you use a back up method during the time you are on the antibiotic and for 7 days after you finish the antibiotic. Antibiotics can reduce the effectiveness of the pill and you can become pregnant during that time. You may even start your menstrual flow when on antibiotics no matter where you are in your cycle. Sorry if this is more info than you asked for. I just wanted to remind you since you are new to the pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on birth control for about three years now. And I was switched to Tri-Sprintec a while back, and I've never had any problems. But ...
1 answer • 13 Dec 2010
After taking my 3 weeks of active pills, i accidentally started the new ones right away and didn't take my week of white "period" ...
1 answer • 25 Nov 2011
I have been taking tri-sprintec birth control pills for a couple months now, and the last two months ive gotten my period on the second-to-last ...
2 answers • 26 Jan 2013
... they've been at least 4 days long. I'm on my first 2nd pack of Sprintec and my period is not on it's 8th day.what's the ...
1 answer • 27 Aug 2013